Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 10, 20126 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 10, 2012, 7:35 PM CDT for 6 counties in Minnesota. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2012, 7:35 PM CDT (00:35 UTC)
Expired
Jun 10, 2012, 8:30 PM CDT
In force
55 min
Issued by
NWS Twin Cities, MN

Counties Anoka County, MN, Chisago County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Ramsey County, MN

The radar

The Minneapolis radar (KMPX), 70 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:07 PM CDTTSTM WND DMG5 N St Francis, MNAT THE INTERSECTION OF HIGHWAY 47 AND COUNTY ROAD 53, FOUR 5 INCH BRANCHES DOWN.
Jun 10, 8:15 PM CDTTSTM WND DMGDayton, MNPOWER LINE AND TREE DOWN ON THE ROAD AT FERNBROOK LANE AND 129TH AVE.
Jun 10, 8:16 PM CDTTSTM WND DMG3 Wsw Excelsior, MNTREE AND POWER LINE DOWN ON A ROAD.
Jun 10, 8:17 PM CDTTSTM WND DMG3 W Excelsior, MNPOWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
282 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
2269 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WWUS83 KMPX 110035
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 PM CDT SUN JUN 10 2012

MNZ045-052-053-060>062-068-069-110130-
ANOKA-CARVER-CHISAGO-HENNEPIN-ISANTI-KANABEC-RAMSEY-SCOTT-
735 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING OVER ANOKA...CARVER...CHISAGO...HENNEPIN... 
ISANTI...KANABEC...RAMSEY AND SCOTT COUNTIES THROUGH 830 PM CDT...

AT 732 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WARMAN TO 3 MILES EAST OF
COLOGNE. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LORETTO.
  ORONO.
  HAMEL.
  SHOREWOOD.
  EXCELSIOR.
  WOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INDIVIDUAL STORM CELLS ALONG THIS LINE OF THUNDERSTORMS COULD 
INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4598 9304 4597 9313 4574 9314 4573 9286
      4557 9288 4556 9285 4529 9293 4529 9302
      4513 9302 4512 9299 4492 9305 4489 9318
      4479 9332 4475 9333 4473 9380 4521 9365
      4525 9351 4563 9352 4605 9338 4616 9306
TIME...MOT...LOC 0034Z 221DEG 28KT 4606 9329 4477 9371

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 10, 7:16 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 10, 7:16 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT SUN JUN 10 2012

.UPDATE...

UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW.

.DISCUSSION...

SHORT TERM CONCERN REMAINS SEVERE WEATHER THREAT ASSOCIATED WITH
WESTERN MINNESOTA BORDER COLD FRONT. CONVECTION BEGINNING TO
DEVELOP ALONG FRONTAL BOUNDARY. MOST UNSTABLE CAPES AROUND 2000
J/KG AHEAD OF THE BOUNDARY WITH DOWNDRAFT CAPES NOT FAR BEHIND.
EFFECTIVE SHEAR VALUES OF 30 KNOTS PLUS VICINITY OF THE BOUNDARY
WILL BE ENOUGH TO GENERATE SEVERE STORMS WITH STRONG WINDS AND
HAIL THIS EVENING. EXPECT ACTIVITY TO WANE AS THE EVENING WEARS ON
AND MOVES INTO WESTERN WISCONSIN.

FRONT MOVES THROUGH WESTERN WISCONSIN THROUGH 12Z MONDAY. COLD AIR
ALOFT/UPPER TROUGH SHOULD BE ABLE TO DEVELOP SOME AFTERNOON
INSTABILITY SHOWERS OVER NORTHERN MINNESOTA WITH A FAIR AMOUNT OF
CUMULUS INTO THE CENTRAL CWA. WILL HOLD ONTO SOME SMALL CHANCE
SHOWERS NORTHERN PORTION OF THE AREA IF INDEED SHOWERS DEVELOP
AND MOVE SOUTHEAST NEAR THE CWA. HIGH TEMPERATURES MONDAY WILL
COOL OFF SOME 10 TO 15 DEGREES FROM TODAYS TEMPERATURES.

CLEARING AND COOL CONDITIONS WILL BE RULE FOR TUESDAY AS THE
SURFACE HIGH MOVES ACROSS THE REGION TUESDAY AND TUESDAY NIGHT.
RETURN FLOW AND INCOMING SHORT WAVE WILL DRIVE CLOUDS AND CHANCE
OF SHOWERS AND THUNDER INTO MINNESOTA BY WEDNESDAY. THIS LIFTS
NORTH AND EAST AND SHOULD FOCUS MAIN THREAT OVER CENTRAL AND
NORTHERN PORTIONS OF THE AREA.

LONGER TERM MODELS DIVERGE SOME ON OVERALL DEVELOPMENT OF UPPER
AIR PATTERN...WITH THE THE GFS HAVING SOME CONVECTIVE FEEDBACK
PROBLEMS LATER IN THE PERIOD AND IS MORE AMPLIFIED WITH WEST COAST
TROUGH. THE 12Z ECMWF IS A BIT MORE PROGRESSIVE WITH THE UPPER
TROUGH AND DRIVES ANOTHER BOUNDARY ACROSS THE REGION NEXT WEEKEND.
WITH EVENTUAL RIDGING/HIGHER HEIGHTS ENVELOPING THE AREA...WE
SHOULD SEE TEMPERATURES WARM THROUGH THE 80S THE END OF THE WEEK
AND INTO NEXT WEEKEND...AHEAD OF THE BOUNDARY.

&&

.AVIATION.../00Z TAF ISSUANCE/

NORTH-SOUTH ORIENTATED LINE OF THUNDERSTORM STRETCHING ACROSS
MINNESOTA THIS EVENING. INDIVIDUAL STORMS ARE MOVING TO THE
NORTHEAST AT 40-45MPH...BUT THE WHOLE AREA OF SHOWERS IS ONLY
TRANSLATING EAST AT ABOUT 20 MPH. SO...THE STORMS WILL TAKE THEIR
TIME CLEARING MN AND MOVING INTO WI. THERE HAS BEEN A GRADUAL
WEAKENING TREND IN THE STORMS OVER THE PAST 1-2 HOURS AND THIS IS
EXPECTED TO CONTINUE. ONLY BRIEF PERIODS OF IFR/MVFR VIS AND MVFR
CEILINGS WITH THUNDERSTORMS BEFORE 06Z...OTHERWISE VFR IS
EXPECTED. STRONG WEST WINDS ARE EXPECTED TOMORROW BEHIND THE
FRONT.

KMSP...THUNDERSTORMS WILL BE IN THE AREA UNTIL ROUGHLY 04Z THIS
EVENING. THE INTENSITY OF STORMS HAS REALLY FALLEN OFF...BUT THERE
ARE NUMEROUS UPDRAFTS AND CONVECTIVE TOWERS OUT THERE. NAVIGATING
AIRCRAFT AROUND THE TOWERS WILL BE DIFFICULT...ESPECIALLY BETWEEN
01-03Z. WIND SHIFT STILL EXPECT NEAR 01Z WITH THE GUST FRONT.
WINDS SUBSIDE TONIGHT...BUT RAMP BACK UP OUT OF THE WEST TOMORROW
AFTERNOON. COULD GET SOME CUMULUS TO DEVELOP AND A FEW SHOWERS
AREN'T COMPLETELY OUT OF THE QUESTION. MOST LOCATIONS WILL REMAIN
DRY.

.TUE...VFR/SKC. WINDS NW 5-10 KT.
.WED...VFR TO BRIEF PERIODS OF MVFR WITH SCTD SHWRS/TSTMS WEST.
VFR EAST. S WINDS 10-15 KT.
.THU...VFR TO MVFR WITH ISOLD SHWRS/TSTMS NORTH. VFR CENTRAL AND
SOUTH. S WINDS AROUND 10 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPC/CLF
Hazardous weather outlook, Jun 10, 1:21 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
121 PM CDT SUN JUN 10 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
121 PM CDT SUN JUN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE ENTIRE OUTLOOK AREA. THE PRIMARY SEVERE THREATS
WILL BE FROM LARGE HAIL AND STRONG STRAIGHT LINE WINDS...THOUGH
AN ISOLATED TORNADO CAN NOT BE RULED OUT IN THE AFTERNOON. STORMS
ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BETWEEN 2 PM AND 4 PM
IN WESTERN MINNESOTA AND WILL QUICKLY DEVELOP INTO A LINE THAT
WILL MOVE INTO EASTERN MINNESOTA DURING THE EVENING AND ACROSS
WESTERN WISCONSIN TONIGHT. IN ADDITION...UNSEASONABLY WARM
CONDITIONS ARE EXPECTED TODAY AHEAD OF THE COLD FRONT ACROSS SOUTH
CENTRAL AND EAST CENTRAL MINNESOTA INTO WESTERN WISCONSIN...WHERE
AFTERNOON HIGHS ARE AGAIN EXPECTED TO TOP OUT IN THE UPPER 80S TO
LOWER 90S. PLAN ON TAKING EXTRA PRECAUTIONS IF YOU WORK OR SPEND
AN EXTENDED PERIOD OF TIME OUTSIDE. STRONG SOUTH WINDS WILL RETURN
AHEAD OF THE COLD FRONT ACROSS THE MINNESOTA PORTION OF THE
OUTLOOK AREA BY LATE THIS MORNING. SUSTAINED WINDS OF 25 TO 30
MPH...WITH GUSTS BETWEEN 30 AND 40 MPH ARE EXPECTED BY THE
AFTERNOON EAST OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA TUESDAY
NIGHT THROUGH SATURDAY. THOUGH THE MOST LIKELY PERIODS FOR STORMS
LOOKS TO BE TUESDAY NIGHT INTO WEDNESDAY FROM SOUTHWEST MINNESOTA
INTO CENTRAL MINNESOTA AND AGAIN FRIDAY NIGHT INTO SATURDAY
ACROSS THE ENTIRE OUTLOOK AREA. AT THIS TIME...THE SEVERE WEATHER
THREAT WITH ANY OF THIS ACTIVITY LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS
AFTERNOON THROUGH THIS EVENING.

In the hours before

Special weather statement, Jun 10, 6:33 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
633 PM CDT SUN JUN 10 2012

MNZ074-082-083-091-092-110030-
BLUE EARTH-BROWN-FARIBAULT-MARTIN-WATONWAN-
633 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING INTO BLUE EARTH...BROWN...FARIBAULT...MARTIN
AND WATONWAN COUNTIES THROUGH 730 PM CDT...

AT 627 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS MOVING INTO SOUTHERN MINNESOTA FROM NORTHERN
IOWA...NEAR DUNNELL...AND ALONG I90.  THESE STORMS WERE MOVING
NORTHEAST AT 45 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4375 9487 4410 9483 4438 9465 4428 9441
      4427 9440 4427 9437 4411 9399 4351 9403
      4350 9486
TIME...MOT...LOC 2331Z 212DEG 41KT 4359 9474
Special weather statement, Jun 10, 6:37 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
637 PM CDT SUN JUN 10 2012

MNZ051-059>061-066-068-110030-
ANOKA-CARVER-HENNEPIN-MCLEOD-SHERBURNE-WRIGHT-
637 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER ANOKA...CARVER...
HENNEPIN...MCLEOD...SHERBURNE AND WRIGHT COUNTIES THROUGH 730 PM
CDT...

AT 632 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLEAR LAKE TO 3 MILES NORTH
OF GLENCOE. THESE STORMS WERE MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MAPLE LAKE.
  SILVER CREEK.
  WAVERLY.
  WACONIA.
  MINNETRISTA.
  SHOREWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO
ACT IF A WARNING IS ISSUED.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4542 9312 4541 9311 4475 9365 4474 9421
      4540 9405 4542 9351
TIME...MOT...LOC 2337Z 222DEG 44KT 4552 9393 4486 9409

JPC
Local storm report, Jun 10, 6:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 N FERNANDO            44.67N 94.46W
06/10/2012                   MCLEOD             MN   LAW ENFORCEMENT

            SEVERAL TREES DOWN, SOME 18 INCHES IN DIAMETER. SHED
            BLOWN OVER WITH METAL WRAPPED AROUND TREES AND POWER
            POLES. POWER POLES DOWN AS WELL.

&&

SPD
Special weather statement, Jun 10, 7:07 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 PM CDT SUN JUN 10 2012

MNZ067>069-075>077-110100-
CARVER-LE SUEUR-NICOLLET-RICE-SCOTT-SIBLEY-
707 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING DEVELOPING OVER BROWN...CARVER...LE
SUEUR...NICOLLET...RICE...SCOTT AND SIBLEY COUNTIES THROUGH 800 PM
CDT...

AT 704 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR NORSELAND. THIS STORM WAS MOVING NORTHEAST AT 45
MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RUSH RIVER.
  NEW ROME.
  HENDERSON.
  GREEN ISLE.
  BELLE PLAINE.
  HAMBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4430 9444 4436 9449 4438 9462 4440 9464
      4464 9435 4464 9425 4472 9424 4472 9402
      4474 9400 4475 9333 4424 9354 4424 9401
      4422 9423
TIME...MOT...LOC 0007Z 213DEG 41KT 4447 9403
Local storm report, Jun 10, 7:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
712 PM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     6 NW ONAMIA             46.13N 93.74W
06/10/2012                   MILLE LACS         MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AT KATHIO STATE PARK.

&&

SPD
Special weather statement, Jun 10, 7:35 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 PM CDT SUN JUN 10 2012

MNZ045-052-053-060>062-068-069-110130-
ANOKA-CARVER-CHISAGO-HENNEPIN-ISANTI-KANABEC-RAMSEY-SCOTT-
735 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING OVER ANOKA...CARVER...CHISAGO...HENNEPIN...
ISANTI...KANABEC...RAMSEY AND SCOTT COUNTIES THROUGH 830 PM CDT...

AT 732 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WARMAN TO 3 MILES EAST OF
COLOGNE. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LORETTO.
  ORONO.
  HAMEL.
  SHOREWOOD.
  EXCELSIOR.
  WOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INDIVIDUAL STORM CELLS ALONG THIS LINE OF THUNDERSTORMS COULD
INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4598 9304 4597 9313 4574 9314 4573 9286
      4557 9288 4556 9285 4529 9293 4529 9302
      4513 9302 4512 9299 4492 9305 4489 9318
      4479 9332 4475 9333 4473 9380 4521 9365
      4525 9351 4563 9352 4605 9338 4616 9306
TIME...MOT...LOC 0034Z 221DEG 28KT 4606 9329 4477 9371

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:07 PM CDTSpecial Weather StatementMPXLe Sueur, Nicollet, Scott, Sibley53 min
Jun 10, 7:35 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet40 min
Jun 10, 7:41 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott49 min
Jun 10, 7:54 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti36 min
Jun 10, 7:55 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Nicollet, Scott, Sibley50 min
Jun 10, 7:59 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Wright46 min
Jun 10, 8:18 PM CDTTornado WarningMPXCarver, Le Sueur, Scott, Sibley42 min
Jun 10, 8:29 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Scott, Steele45 min
Jun 10, 8:32 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti, Ramsey, Washington58 min
Jun 10, 8:39 PM CDTSevere Thunderstorm WarningMPXCarver, Sibley36 min
Jun 10, 8:42 PM CDTSevere Thunderstorm WarningMPXDakota, Rice63 min
Jun 10, 8:48 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca36 min
Jun 10, 8:50 PM CDTSpecial Weather StatementMPXIsanti40 min
Jun 10, 9:29 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Washington61 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.